# SDR DXTA2023062689470

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 8,496 hours, 6,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 005477
- Condition: Defective
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS FLASH WHILE IN FLIGHT. TURNING SWITCH TO OFF TURNS THEM OFF BUT WHENEVET THE SWITCH IS IN THE ARM POSITION THEY FLASH. REMOVED FAULTY #1 EMERGENCY BATTERY & INSTALLED MODIFIED EMERGENCY BATTERY IAW MM 33-52-01. PERFORMED THE OPERATIONAL TEST OF THE EMERGENCY BATTERY IAW PHENOM MM 33-52-01, ALLOWING THE EMER BATTS TO CHARGE FOR 30 MINUTES, THEN REMAIN ON FOR 90 MINUTES, THEN CHARGE FOR AN ADDITIONAL 90 MINUTES, WITH NO DEFECTS NOTED.
